Skip to Main content Skip to Navigation
Journal articles

Fragmentability of sequences of set-valued mappings with applications to variational principles

Abstract : We propose to study fragmentability of set-valued mappings not only for a given single mapping, but also for a sequence of mappings associated with the initial one. It turns out that this property underlies several variational principles, such as for example the Deville-Godefroy-Zizler variational principle and the Stegall variational principle, by providing a common path for proof.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00698981
Contributor : Marc Lassonde <>
Submitted on : Friday, May 18, 2012 - 3:18:31 PM
Last modification on : Monday, January 27, 2020 - 9:54:04 AM

Identifiers

  • HAL Id : hal-00698981, version 1

Collections

Citation

Marc Lassonde, Julian Revalski. Fragmentability of sequences of set-valued mappings with applications to variational principles. Proceedings of the American Mathematical Society, American Mathematical Society, 2005, 133 (9), pp.2637-2646. ⟨hal-00698981⟩

Share

Metrics

Record views

140